RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 5, Number 4  


Mikhail A. Tsfasman
Yu. S. Ilyashenko, S. K. Lando, Yu. I. Manin, N. S. Nadirashvili, S. Shlosman, A. B. Sossinski, S. G. Vlăduţ
745
On exponents of homogeneous and inhomogeneous Diophantine approximation
Ya. Bugeaud, M. Laurent
747
Some Artin–Schreier towers are easy
A. Garcia, H. Stichtenoth
767
Note on tautological classes of moduli of K3 surfaces
G. Van der Geer, T. Katsura
775
Upper bounds of topology of complex polynomials in two variables
A. A. Glutsyuk
781
Ramanujan modular forms and the Klein quartic
G. Lachaud
829
The Klein quartic as a cyclic group gene
G. Lachaud
857
Iterated Shimura integrals
Yu. I. Manin
869
The Maass–Shimura differential operators and congruences between arithmetical Siegel modular forms
A. A. Panchishkin
883
Zeta functions of conic bundles and Del Pezzo surfaces of degree 4 over finite fields
S. Yu. Rybakov
919
Poisson hypothesis for information networks. II
A. N. Rybko, S. B. Shlosman
927
The Brauer-Siegel and Tsfasman–Vlǎdut̨ theorems for almost normal extensions of number fields
A. I. Zykin
961
Nikolai Nadirashvili
V. G. Drinfeld, A. A. Grigor'yan, Yu. S. Ilyashenko, D. Jakobson, C. E. Kenig, S. B. Kuksin, P. C. Sarnak, M. A. Tsfasman, S. G. Vlăduţ
969
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019